# SDR SWIA200921406

- Difficulty date: April 13, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 18,239 hours, 15,590 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5880 - STANDBY ALTIMETER FLUCTUATES.  REPLACED STANDBY PITOT PROBE.
